MathSciNet Relay Station
MathSciNet bibliographic data
MR1962538 28C20 (60G99)
Houdré, Christian; Privault, Nicolas Concentration and deviation inequalities in infinite dimensions via covariance representations. Bernoulli 8 (2002), no. 6, 697–720.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement